Q and A

Question

Is vaginal dryness a side effect of ARVs?

I have been taking tribuss for the past 6 months, since being diagnosed. Is it possible that this medication causes vaginal dryness as I have experienced it since starting treatment?

Answer

Thanks for getting in touch.

Vaginal dryness isn’t a known side effect of vaginal dryness. For info on why vaginal dryness can occur, please see here: https://www.nhs.uk/conditions/vaginal-dryness/

2 comments

  1. Josh Peasegood

    Hi LemonBrat, what HIV medication are you taking? For vaginal dryness to present 6 months into taking your medication would be very unlikely. At 6 months HIV medication is very established in the body. Side effects would be expected to be seen much earlier than this.

  2. LemonBrat

    I was diagnosed about 5 years ago and have been on a similar medication, I also started experiencing vaginal dryness about 6 months into taking my medication. I think it is very possible that it’s a side effect of the medication.

Comment

Your email address will not be published.